Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Homology of spaces with operators. I


Author: Samuel Eilenberg
Journal: Trans. Amer. Math. Soc. 61 (1947), 378-417
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1947-0021313-4
MathSciNet review: 0021313
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Eckmann, Der Cohomologie-Ring einer beliebigen Gruppe, Comment. Math. Helv. vol. 18 (1945-1946) pp. 232-282. MR 0017536 (8:166i)
  • [2] S. Eilenberg, On a theorem of P. A. Smith concerning fixed points for periodic transformations, Duke Math. J. vol. 6 (1940) pp. 428-437. MR 0001920 (1:319a)
  • [3] -, Singular homology theory, Ann. of Math. vol. 45 (1944) pp. 407-447. MR 0010970 (6:96f)
  • [4] -, Singular homology in differentiable manifolds, Ann. of Math. vol. 48 (1947). MR 0021314 (9:52c)
  • [5] S. Eilenberg and S. MacLane, Relations between homology and homotopy groups, Proc. Nat. Acad. Sci. U.S.A. vol. 29 (1943) pp. 155-158. MR 0007982 (4:224g)
  • [6] -, Relations between homology and homotopy groups of spaces, Ann. of Math. vol. 46 (1945) pp. 480-509. MR 0013312 (7:137g)
  • [7] -, Cohomology theory in abstract groups I, Ann. of Math. vol. 48 (1947) pp. 51-78. MR 0019092 (8:367f)
  • [8] H. Freudenthal, Der Einfluss der Fundamentalgruppe auf die Bettischen Gruppen, Ann. of Math. vol. 47 (1946) pp. 274-316. MR 0017535 (8:166h)
  • [9$ _{1,2}$] H. Hopf, Fundamentalegruppe und zweite Bettische Gruppe, Comment. Math. Helv. vol. 14 (1942) pp. 257-309. Nachtrag zu der Arbeit . . . , ibid. vol. 15 (1943) pp. 27-32. MR 0007646 (4:173b)
  • [10] -, Ueber die Bettischen Gruppen die zu einer beliebigen Gruppe gehören, Comment. Math. Helv. vol. 17 (1945) pp. 39-79. MR 0012229 (6:279e)
  • [11] -, Beiträge zur Homotopietheorie, Comment. Math. Helv. vol. 17 (1945) pp. 307-333. MR 0012544 (7:36d)
  • [12 $ _{1,2,3,4}$] W. Hurewicz, Beiträge zur Topologie der Deformationen, Proceedings of the section of science, K. Akademie van wetenschappen, Amsterdam vol. 38 (1935) pp. 112-119, 521-528; vol. 39 (1935) pp. 117-125, 215-224.
  • [13] J. L. Kelley and E. Pitcher, Exact homomorphism sequences and homology theory, Ann. of Math. vol. 48 (1947). MR 0021315 (9:52d)
  • [14] S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27, New York, 1942. MR 0007093 (4:84f)
  • [15] G. de Rham, Sur les complexes avec automorphismes, Comment. Math. Helv. vol. 12 (1939) pp. 191-211. MR 0002551 (2:74e)
  • [16] P. A. Smith, Fixed points of periodic transformations, Appendix to [14], pp. 350-373.
  • [17] N. E. Steenrod, Homology with local coefficients, Ann. of Math. vol. 44 (1943) pp. 610-627. MR 0009114 (5:104f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0021313-4
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society